# SDR SIMA20170604005

- Difficulty date: June 4, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 32,763 hours, 28,673 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564128001
- Condition: Cracked
- Location: Frm 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 73 CRACKED AT STRINGER 17R-C/A-REMOVED AND REPLACED FR 73 AT STRINGER 17R IAW EMB 145 SRM 51-40-02
